# SDR ASAA2025031457056

- Difficulty date: March 14, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 39,397 hours, 12,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143A5810516
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL143A5810-516 CORNER IS BROKEN. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO CABIN FLOOR PANEL 143A5810-516 IAW ASA B737 SRM 53-00-50-2R-5 & 53-00-50-2R-0.
